# SDR SWAA2022103165945

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 49,895 hours, 29,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ASSIST HANDLE INOP / [01] REPLACED DOOR ASSIST HANDLE PER MM: 52-11-31.
